Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 44 found articles
 
 
  Commutator estimates with fractional derivatives and local existence for the generalized MHD equations
 
 
Title: Commutator estimates with fractional derivatives and local existence for the generalized MHD equations
Author: Jiang, Zaihong
Ma, Caochuan
Zhou, Yong
Appeared in: Zeitschrift für angewandte Mathematik und Physik
Paging: Volume 72 () nr. 3 pages xx
Year: 2021-05-02
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 44 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands